# SDR DALA2022063004586

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 104,195 hours, 15,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 EMERG TRK LIGHTING INOP 35F, CORRECTIVE ACTION: RE-SECURED EMERGENCY LIGHT BRACKET @ 35F IAW B767-300 AMM 33-51. OPS CHK NML. (8687308)
